| Model Number |
FEMORAL COMPONENTS |
| Medical Device Problem Codes |
Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
04/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported by legal team, approximately one year post initial bilateral tka, the 75 y/o male patient had a right knee revision for an unknown reason.No additional information available.
Additional Manufacturer Narrative
The cause of the patient¿s condition and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.D10 concomittants: 02-012-60-1425 - tru stem ext 14mm x 25mm (b)(6).02-020-11-0350 - truliant ps cem fem ps cem right sz 5 (b)(6).02-022-45-5040 - truliant tib fit tray cem sz 5f / 4t (b)(6).200-02-38 - three peg patella 38mm (b)(6).204-70-00 - tibial stem ext.Screw (b)(6).H4, h6 - clinical code, problem code.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Mdr section codes updated/corrected: b, d, g.The reason for the revision reported cannot be determined from the available information.Based on length of implantation, the reason for revision appears unlikely to be secondary to prosthesis wear.However, the reported prosthesis wear could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.